# SDR 04FDEA02742

- Difficulty date: September 19, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104517
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK AT STA Y= 715, X= -7.5 FOUND BASE DAMAGED.  MAIN DECK, DAMAGED SEAT TRACK REMOVED FROM STA Y= 655 TO STA Y= 735 X=  -7.5 PER SRM 51-31-01.  SEAT TRACK FABRICATED PER SRM 50-70-00 VOLUME I, FIGURE 1.  SEAT TRACK INSTALLED PER SRM 51-31-01.
